# SDR SWIA202157196

- Difficulty date: March 4, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274 Rbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR BEAM AT FS.274 RBL12 HAS CORROSION AND IS CRACKED AT ATTACHING FLANGE (FS.280 LOWER WEB AND POST ATTACHING POINT).   (C-CHECK RO 4/1/2021)    REMOVED PREVIOUS REPAIR AND REPLACED WITH NEW REPAIR PARTS, REF CRJ 700 SRM 53-11-43-201-003-A01, TYPE 4    C/W 51-900-1002-SKY
